HOME     ABout     Contact

7.11.2012

What I'm Wondering Wednesday...


First off, I just want to say HELLO to my new followers.
I have noticed a couple newbies this last week.

I said on Twitter yesterday that if I reach 150, I will do a giveaway.
I will find something awesome and buy it and give it away to one of you guys, seriously.
I am at 136.
So if your not following me yet, you are missing out on a good, free gift. 

_____________________________



Today, I am writing this post because I want to admit a few things to myself: 

1.  I am a diva - when it comes to my nails.

I need to learn how to let things go.  My nails look great. 
I almost started crying last night because the white tip on my gel french manicure isn't thick enough.  Really, Cass? 
Sorry I just need to realize how ridiculous that is to get upset over.
I have family members fighting for our country and I'm about to shed tears because a white line isn't perfect? 


2.  I am a friendship hoarder.

I realized a couple weeks ago that I am a friendship hoarder.  If you have never heard of this, here is my definition: 

friendship hoarder is a term used when you have best friends and you want all of your friends to be best friends with you but you don't want to share your friends with your other friends. 

I do realize that might not have made any sense.  But what I do want y'all to know is that I am slowly making changes to reduce my friendship hoarding.  
It isn't healthy to hold stuff in or hold other people back from becoming close.  
Because if you think about it, one of your friends did that for you in the past.  
Pay it forward. 


3.  I think I know what is making myself and this post cray cray.

I may be going crazy due to a pill I take every night 3 weeks out of the month.
You girls know what I'm talking about.

Now if I didn't take this pill, I would be super cray - not that I use it for the reasons its made for. Hello, single dateless me doesn't have any issues there.

I take it to keep myself on a regular schedule (Type A personality, remember?)
Well I am on my last month and cannot wait to get off of them because I believe I have most of the side effects that you can get from this generic prescription...

My Symptoms include: 

-dizziness
-weight gain (or maybe it's the fries)
-slight depression
-apathy (just really don't care about much of anything)
-lightheadedness
-mood swings 
-crying for no reason at all 
-the list can go on and on...


I took Yaz for a brief second a few years ago, and I immediately could tell a difference in my attitude.  
I 100% believe I have PMDD. 
 I literally shut down for a whole week and hardly talk at all.
When I was on Yaz, I was happy.  But obviously I don't want to die, so I'm not gonna take those again. 
These Tri-Sprintec pills I'm currently taking are not helping me at all.  

Any advice for me? 

If you don't want to leave a comment on here, I completely understand.
Please email me at cassandralynn23@gmail.com 



I bring this whole topic up because I'm curious to know what you girls take and if it helps you. I would seriously love to hear from someone else on this topic. 


8 comments:

  1. GRR! just hit back by mistake and it swallowed my comment - let's try again!

    So I was on similar pills and they made me the B's from hell crankier moodier cousin. I was horrible to everyone even though somehow in my head it was them with the problem and I was reacting to that - it was only when I had a screaming yelling match against my Mum (we had our disagreements but I didn't really shout and rant) did I realised that it was me with the problem.

    The first lot gave me the mother of headaches and the second made me the B from hell. I think it's time to stop taking them and use other forms.

    I think I might be a friendship hoarder too :(

    ReplyDelete
  2. I've been on Yaz for three years and have talked to numerous doctors about it. The health risks are the same for any pill. However, I don't know if there is anything health reason you can't be on it. You'll figure it out!

    ReplyDelete
  3. I am a new follower :) I am still on Yaz and spoke to my Dr about it. Apparently it is not unsafe for everyone, it just depends. I would speak to your OB about it and get back on Yaz if that is what makes you feel best! Keep up the good work :)

    Sarah
    http://sarahswann.posterous.com/

    ReplyDelete
  4. Are you on a low-dose pill? I take some that have low either progesterone or estrogen, maybe both, and I don't do the varying doses each week. I'm on the low dose because of family breast cancer history, and the solid dose to stop migraines. I don't think I have mood swings, but I've also been taking this kind for at least 4 years, so if I do have them, I don't notice them haha. Maybe you should ask the hubs if I mood swing...

    ReplyDelete
  5. I wouldn't take a tri pill...I took Ortho TriCyclen for a while and felt like a lunatic. I was crying for no reason and all sorts of other nonsense. Then I switched to Ortho Cyclen which is one steady level of hormone, not the increasing (or decreasing...I can never remember) level of hormones in TriCyclen. Hope this helps!

    ReplyDelete
  6. Thank you girls for all of your advice, I appreciate it more than you know!

    ReplyDelete
  7. I used to take tri-spritec and I would just about lose it steadly throughout the month...so I talked with my doctor and they suggested I do just sprintec (it keeps the estrogen coming at an even pace all 3 weeks - whereas tri sprintec slowly decreases your estrogen stuff which is what made me crazy) I love sprintec but you could either try that or talk to someone who really knows what you need. :)

    ReplyDelete
    Replies
    1. Thank you Terri! I am definitely going to ask about that.

      Delete

Leave your thoughts ANYTIME.
I will reply back.